Advertisement -- Learn more about ads on this site.


    FELINA   120,058
SparkPoints
100,000 or more SparkPoints
 
 
Rough week !

Friday, February 15, 2013

What an ugly week this has been !
emoticon

Monday night around 10pm - had a skin reaction to one of my PM meds, most likely the baby aspirin. I developed a burning, itchy, red rash that spread quickly. I've had this type of reaction before to other meds so I knew immediately what it was and what to expect. It's nasty, nasty, nasty. The rash comes with swelling, then blisters and peels. Within an hour of the rash starting we had gone to the store for some benadryl and cortisone cream and I started them right away. The quickest I ever got started on treatment. (same treatment my doc always prescribes) So far so good. It seems to be subsiding.

However,

Wednesday - I had side effects from the benadryl - shakey, weak, nauseated, pounding headache. I always have problems with antihistamines and avoid them. But the benadryl was a necessary evil. I only took a total of 4 doses before the side effects kicked in, and took the last dose around midnite Tuesday.
emoticon

Today - all side effects from the benadryl are gone. The rash seems to be improving, no blistering. Got my fingers crossed.


Haven't focused much on my exercise or healthy eating this week. Now that I'm feeling better I can get re focused again.



SHARE
  Member Comments About This Blog Post:

KEEPITSIMPLE_ 2/15/2013 6:12PM

    Quick thinking! Glad you were able to control it, and know just what to do.

Next week will be a better week!

Report Inappropriate Comment
1CRAZYDOG 2/15/2013 12:03PM

    So sorry to hear of the reaction! What a bummer.

HUGS and hope you're feeling better.

Report Inappropriate Comment
DLDROST 2/15/2013 10:32AM

  emoticon

Report Inappropriate Comment
2BEHEALTHY2014 2/15/2013 10:27AM

    How frustrating that the treatment made you feel worse. Glad it's over now.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.